# SDR USAA2010121393029

- Difficulty date: December 10, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- Aircraft time: 57,397 hours, 38,620 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546431286
- Part serial: 1660
- Condition: Delaminated
- Location: Rt Wing
- Part time: 52,506 hours, 36,220 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C6 - MAJOR REPAIR - DELAMINATION ON TWO AREAS OF RIGHT WING OUTBOARD FORE FLAP AT 16 & 27 INCHES FROM INBOARD EDGE.  REPLACED RIGHT WING OUTBOARD FORE FLAP IAW B737 AMM 27-51-37.
